# SDR 2007UALA03116

- Difficulty date: August 10, 2007
- Submitted: August 14, 2007
- Operation: Air carrier
- Aircraft: N228UA
- Make and model: Boeing 777222
- Aircraft serial: 30556
- Engine: Pwa PW4090
- System (JASC): 2565 · Escape Slide
- Part: Aspirator
- Part number: 62510101
- Part serial: 06690680
- Condition: Leaking
- Location: Slide Raft
- Component: Slide Raft
- Component part number: 62771117
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BOTH ASPIRATORS ARE LEAKING FROM THE FLAPPER VALVES.  REPLACED ASPIRATORS. 08-31-07   SUSPECT ASPIRATOR BODIES CRUSHED DURING PACKING.
